# SDR DL76G021432

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 16,714 hours, 2,767 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 1061964
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT BURNING  SMELL AND VISIBLE SMOKE IN COCKPIT AND CABIN.  LT  RECIRC FAN TURNED OFF CB PULLED.  SMOKE DISSIPATED RAPIDLY.  REPLACED LT RECIRC FAN PER MM.  MCO CLEARED AND PLACARD REMOVED.
